# SDR FDEA201407251977

- Difficulty date: July 25, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 68,512 hours, 25,239 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Pressure Deck
- Part number: 146N531810
- Condition: Corroded
- Location: Bs 1681-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE DECK AT BS 1681 - 1720, RBL 62 - LBL 62 SEVERAL SPOTS FOUND CORRODED.  REPAIRED IAW EA F-5310-T0312899.  MAJOR REPAIR.
